MathSciNet Relay Station
MathSciNet bibliographic data
MR594695 (82m:68078) 68C20 (03B35 12-04)
Schwartz, J. T. Fast probabilistic algorithms for verification of polynomial identities. J. Assoc. Comput. Mach. 27 (1980), no. 4, 701–717.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement